Alert archive / New York / Small Craft Advisories in 2011

Small Craft Advisory 16, NWS New York, NY

February 11, 2011

NWS New York, NY issued this small craft advisory at Feb 11, 2011, 3:37 PM EST. It took effect at Feb 12, 2011, 6:00 AM EST. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Feb 11, 2011, 3:37 PM EST (20:37 UTC)
In effect from
Feb 12, 2011, 6:00 AM EST
Expired
Feb 13, 2011, 4:37 AM EST
In force
23 hr
Issued by
NWS New York, NY

The text

As transmitted, in the capitals the NWS used until 2016.

003 
WHUS71 KOKX 112037
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
337 PM EST FRI FEB 11 2011

...SMALL CRAFT WINDS AND SEAS SATURDAY AND SATURDAY NIGHT...

ANZ335-338-345-121000-
/O.NEW.KOKX.SC.Y.0016.110212T1100Z-110213T0500Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
337 PM EST FRI FEB 11 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SATURDAY TO MIDNIGHT
EST SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM SATURDAY TO MIDNIGHT EST
SATURDAY NIGHT. 

* LOCATION...WESTERN SOUND...NEW YORK HARBOR...AND SOUTH SHORE
  BAYS. 

* WINDS...SW WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT SATURDAY
  MORNING...BECOMING W 15 TO 20 KT WITH GUSTS UP TO 30 KT IN THE
  AFTERNOON AND EVENING. WINDS DIMINISHING AFTER MIDNIGHT.

* TIMING...SATURDAY AND SATURDAY EVENING...HIGHEST WINDS IN THE
  AFTERNOON INTO THE EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-340-350-353-355-121000-
/O.NEW.KOKX.SC.Y.0016.110212T1100Z-110213T1100Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
337 PM EST FRI FEB 11 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SATURDAY TO 6 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM SATURDAY TO 6 AM EST
SUNDAY. 

* LOCATION...ATLANTIC OCEAN WATERS...EASTERN LONG ISLAND
  SOUND...AND PECONIC AND GARDINERS BAYS.

* WINDS...SW WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT SATURDAY
  MORNING...BECOMING W 20 TO 25 KT WITH OCCASIONAL GUSTS UP TO 35
  KT IN THE AFTERNOON. W WINDS 20 TO 25 KT WITH OCCASIONAL GUSTS
  UP TO 35 KT SATURDAY EVENING...DIMINISHING TO 15 TO 20 KT WITH
  GUSTS UP TO 25 KT AFTER MIDNIGHT. HIGHEST WINDS ON THE OCEAN
  WATERS.

* SEAS/WAVES...OCEAN SEAS 2 TO 4 FT...BUILDING TO 4 TO 6 FT
  SATURDAY. SEAS 3 TO 6 FT SATURDAY NIGHT. EASTERN LONG ISLAND
  SEAS 2 TO 3 FT BUILDING TO 3 TO 5 FT SATURDAY. SEAS 3 TO 5 FT
  SATURDAY NIGHT.

* TIMING...SATURDAY AND SATURDAY NIGHT...WITH THE HIGHEST WINDS
  AND SEAS SATURDAY AFTERNOON AND SATURDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/NEWYORKCITY
5 follow-up statements
964 
WHUS71 KOKX 120916
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
416 AM EST SAT FEB 12 2011

...STRONG WINDS AND ROUGH SEAS TODAY AND TONIGHT...

ANZ350-353-355-122230-
/O.UPG.KOKX.SC.Y.0016.110212T1100Z-110213T1100Z/
/O.NEW.KOKX.GL.W.0009.110212T1900Z-110213T0300Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
416 AM EST SAT FEB 12 2011

...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM EST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM EST THIS
EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* LOCATION...COASTAL OCEAN WATERS S OF LONG ISLAND.

* WINDS...W 25 TO 30 KT WITH FREQUENT GUSTS UP TO 35 KT. 

* TIMING...MID AFTERNOON INTO THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ335-338-345-122230-
/O.CON.KOKX.SC.Y.0016.110212T1100Z-110213T0500Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
416 AM EST SAT FEB 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT. 

* LOCATION...WESTERN LONG ISLAND SOUND...NEW YORK HARBOR...AND
  THE LONG ISLAND SOUTH SHORE BAYS.

* WINDS...W 15 TO 20 KT WITH GUSTS UP TO 30 KT. 

* SEAS/WAVES...BUILDING TO 2 TO 3 FT. 

* TIMING...THIS AFTERNOON INTO EARLY THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-340-122230-
/O.CON.KOKX.SC.Y.0016.110212T1100Z-110213T1100Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
416 AM EST SAT FEB 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY. 

* LOCATION...EASTERN LONG ISLAND SOUND...AND PECONIC AND
  GARDINERS BAYS. 

* WINDS...SW 15 TO 20 KT WITH GUSTS UP TO 25 KT EARLY THIS
  AFTERNOON...BECOMING W 20 TO 25 KT WITH GUSTS UP TO 30 KT LATE
  THIS AFTERNOON...THEN DIMINISHING TO 15 TO 20 KT WITH GUSTS UP
  TO 25 KT AFTER MIDNIGHT.

* SEAS/WAVES...BUILDING TO 3 TO 5 FT ON EASTERN LONG ISLAND
  SOUND...AND 2 TO 3 FT ON PECONIC AND GARDINERS BAYS. 

* TIMING...THIS AFTERNOON AND TONIGHT. HIGHEST WINDS AND SEAS WILL
  OCCUR FROM MID AFTERNOON INTO THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GOODMAN
727 
WHUS71 KOKX 122030
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
330 PM EST SAT FEB 12 2011

...STRONG WINDS AND ROUGH SEAS TONIGHT...

ANZ350-353-355-130500-
/O.EXT.KOKX.GL.W.0009.000000T0000Z-110213T0500Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
330 PM EST SAT FEB 12 2011

...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THE GALE WARNING IS NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT. 

* LOCATION...COASTAL OCEAN WATERS S OF LONG ISLAND.

* WINDS...FREQUENT GUSTS UP TO 40 KT.

* TIMING...STRONGEST WINDS OCCURRING BEFORE MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ345-131100-
/O.EXT.KOKX.SC.Y.0016.000000T0000Z-110213T1100Z/
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
330 PM EST SAT FEB 12 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EST SUNDAY. 

* LOCATION...THE LONG ISLAND SOUTH SHORE BAYS.

* WINDS...FREQUENT GUSTS UP TO 30 KT.

* TIMING...STRONGEST WINDS OCCURRING BEFORE MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ335-338-130500-
/O.CON.KOKX.SC.Y.0016.000000T0000Z-110213T0500Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
330 PM EST SAT FEB 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT. 

* LOCATION...WESTERN LONG ISLAND SOUND...NEW YORK HARBOR.

* WINDS...FREQUENT GUSTS UP TO 30 KT.

* TIMING...STRONGEST WINDS OCCURRING INTO EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-340-131100-
/O.CON.KOKX.SC.Y.0016.000000T0000Z-110213T1100Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
330 PM EST SAT FEB 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY. 

* LOCATION...EASTERN LONG ISLAND SOUND...AND PECONIC AND 
  GARDINERS BAYS. 

* WINDS...FREQUENT GUSTS UP TO 30 KT.

* TIMING...STRONGEST WINDS OCCURRING BEFORE MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/NEWYORKCITY
690 
WHUS71 KOKX 130139
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
839 PM EST SAT FEB 12 2011

...STRONG WINDS AND ROUGH SEAS TONIGHT...

ANZ355-130400-
/O.CAN.KOKX.GL.W.0009.000000T0000Z-110213T0500Z/
/O.EXB.KOKX.SC.Y.0016.000000T0000Z-110213T0400Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
839 PM EST SAT FEB 12 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED. 

* LOCATION...OCEAN WATERS WEST OF FIRE ISLAND INLET.

* WINDS...NW WINDS 15 TO 20 KT WITH FREQUENT GUSTS UP TO 25 KT.

* SEAS/WAVES...2 TO 4 FT.

* TIMING...THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-131000-
/O.CAN.KOKX.GL.W.0009.000000T0000Z-110213T0500Z/
/O.EXB.KOKX.SC.Y.0016.000000T0000Z-110213T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
839 PM EST SAT FEB 12 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST SUNDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* LOCATION...OCEAN WATERS EAST OF FIRE ISLAND INLET. 

* WINDS...NW WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS/WAVES...4 TO 6 FT...SUBSIDING TO 2 TO 5 FT TOWARD MORNING. 

* TIMING...TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ335-338-130245-
/O.CAN.KOKX.SC.Y.0016.000000T0000Z-110213T0500Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
839 PM EST SAT FEB 12 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND GUSTS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY LEVELS.
THEREFORE THE ADVISORY HAS BEEN CANCELLED.

$$

ANZ345-130245-
/O.CAN.KOKX.SC.Y.0016.000000T0000Z-110213T1100Z/
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
839 PM EST SAT FEB 12 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND GUSTS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY LEVELS.
THEREFORE THE ADVISORY HAS BEEN CANCELLED.

$$

ANZ330-340-130400-
/O.EXT.KOKX.SC.Y.0016.000000T0000Z-110213T0400Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
839 PM EST SAT FEB 12 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EST THIS
EVENING. 

* LOCATION...EASTERN LONG ISLAND SOUND...AND PECONIC AND 
  GARDINERS BAYS. 

* WINDS...NW WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* TIMING...THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
767 
WHUS71 KOKX 130407
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1107 PM EST SAT FEB 12 2011

...STRONG WINDS AND ROUGH SEAS TONIGHT...

ANZ330-340-355-130515-
/O.EXP.KOKX.SC.Y.0016.000000T0000Z-110213T0400Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1107 PM EST SAT FEB 12 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

ANZ350-353-131000-
/O.CON.KOKX.SC.Y.0016.000000T0000Z-110213T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
1107 PM EST SAT FEB 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY. 

* LOCATION...OCEAN WATERS EAST OF FIRE ISLAND INLET.

* WINDS...NW WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS/WAVES...4 TO 6 FT...SUBSIDING TO 2 TO 5 FT TOWARD MORNING.

* TIMING...OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/NEWYORKCITY
190 
WHUS71 KOKX 130937
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
437 AM EST SUN FEB 13 2011

...SEVERAL DAYS OF STRONG WINDS AND HIGH SEAS...

ANZ350-353-132200-
/O.CAN.KOKX.SC.Y.0016.000000T0000Z-110213T1000Z/
/O.NEW.KOKX.SC.Y.0017.110213T1600Z-110214T1100Z/
/O.NEW.KOKX.GL.A.0005.110214T1100Z-110215T1100Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
437 AM EST SUN FEB 13 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 AM
EST MONDAY...
...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 AM EST
MONDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN
EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT. 

* LOCATION...OCEAN WATERS EAST OF FIRE ISLAND INLET.

* WINDS...SW WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT...BECOMING
  WEST MONDAY WITH POSSIBLE GUSTS UP TO 35 KT.

* SEAS...4 TO 7 FT THIS AFTERNOON....BUILDING TO 7 TO 11 FT BY
  MONDAY.

* TIMING...THIS AFTERNOON THROUGH MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ335-338-132200-
/O.NEW.KOKX.SC.Y.0017.110213T1600Z-110213T2300Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
437 AM EST SUN FEB 13 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM
EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST
THIS EVENING. 

* LOCATION...WESTERN LONG ISLAND SOUND AND NEW YORK HARBOR. 

* WINDS...SW WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT.  

* SEAS/WAVES...2 TO 3 FT.

* TIMING...THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-340-345-355-132200-
/O.NEW.KOKX.SC.Y.0017.110213T1600Z-110214T2300Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
437 AM EST SUN FEB 13 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST
MONDAY. 

* LOCATION...EASTERN LONG ISLAND SOUND...PECONIC AND GARDINERS
  BAYS...SOUTH SHORE BAYS...AND OCEAN WATERS FROM SANDY HOOK TO
  FIRE ISLAND INLET. 

* WINDS...SW WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT...BECOMING
  WEST MONDAY AFTERNOON.

* SEAS/WAVES...2 TO 3 FT ON THE SOUND...BUILDING TO 3 TO 5 FT ON
  MONDAY. SEAS 3 TO 5 FT ON THE OCEAN...BUILDING TO 4 TO 7 FT ON
  MONDAY. 

* TIMING...DEVELOPING THIS AFTERNOON AND CONTINUING INTO MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/NEWYORKCITY

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Feb 11, 3:25 PM EST, 12 minutes earlier.

Area forecast discussion, Feb 11, 3:25 PM EST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
325 PM EST FRI FEB 11 2011

.SYNOPSIS...
HIGH PRESSURE SOUTH OF THE AREA WILL DRIFT OUT TO SEA
TONIGHT...MAKING WAY FOR A COLD FRONT ON SATURDAY. LOW PRESSURE
TRACKS ACROSS CENTRAL CANADA. A WARM FRONT MOVES THROUGH
SUNDAY...AND ITS ASSOCIATED COLD FRONT LATE MONDAY. HIGH PRESSURE
WILL THEN BUILD THROUGH THE MIDDLE OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
DEEP SOUTHWEST FLOW AHEAD OF NEXT TROUGH OVERNIGHT. ATMOSPHERE MAY
REMAIN MIXED JUST ENOUGH TO PREVENT TEMPS FROM BOTTOMING OUT AS WE
HAVE OBSERVED THE PAST FEW NIGHTS. HOWEVER...IF WINDS DO
DIMINISH...RADIATIONAL COOLING IS QUITE POSSIBLE. DUE TO THIS
UNCERTAINTY...WILL LEAN TOWARD A BLEND OF MOS NUMBERS BETWEEN COLDER
MAV AND WARMER MET...WHERE LARGE SPREADS ARE NOTED.

FEW MID AND HIGH CLOUDS EXPECTED LATER TONIGHT.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
LOCAL AREA WILL BE DEALING WITH TWO TROUGHS THIS TIME FRAME. NAM/WRF
MUCH SLOWER WITH PROGRESSION/TIMING OF SECOND TROUGH/SFC LOW
PRESSURE MONDAY AS COMPARED TO OTHER MODELS/ENSEMBLES. WILL LEAN
TOWARD CONSENSUS.

INITIAL TROUGH AXIS LOOKS TO MOVE ACROSS THE EAST COAST EARLY
SATURDAY AFTERNOON. AIRMASS REMAINS GENERALLY DRY WITH WEAK
LIFT...SO PRECIP COVERAGE MINIMAL. SLIGHT CHANCE SNOW SHOWERS OR
FLURRIES. SOUTHWEST FLOW WILL ALLOW FOR WARMER TEMPS...CLOSER TO
NORMAL. THEN...A BURST OF STRONGER WINDS BEHIND THE COLD FRONT CAN
BE EXPECTED LATE SATURDAY INTO SATURDAY NIGHT.

ZONAL FLOW BEHIND THIS SYSTEM SATURDAY NIGHT AND SUNDAY. LOW LEVEL
NW FLOW ANTICIPATED...BUT CAA WILL BE WEAK.

WARM FRONT APPROACHES WELL OUT AHEAD OF CANADIAN SYSTEM. AGAIN LIFT
WEAK...ALTHOUGH A BIT MORE MOISTURE ANTICIPATED THROUGH THE LAYER.
COULD PRODUCE A SHOWER OR SPRINKLE/FLURRY.

THEN NEXT TROUGH MOVES OUT OF CENTRAL AND WESTERN CANADA AND
APPROACHES MONDAY IN FAST FLOW. AS MENTIONED...NAM/WRF MUCH SLOWER
WITH THIS FEATURE...BUT DO EXPECT WARM FRONT TO MOVE NORTH SUNDAY
NIGHT...FOLLOWED BY A COLD FRONT MONDAY. BOUNDARY LAYER WARM ENOUGH
SO THAT ANY WINTRY MIX CHANGES TO PLAIN RAIN...WITH MIXED PRECIP
REMAINING OVER THE INTERIOR. AGAIN...ANY PRECIP LIGHT AND SCATTERED
AT BEST.

AS FOR TEMPS...MODEL BLEND FOLLOWED. A BLEND AT NIGHT FOLLOWED WHERE
LARGE SPREADS ARE NOTED. DO FEEL ATMOSPHERE REMAINS MIXED SATURDAY
NIGHT WHICH WILL PREVENT TEMPS FROM BOTTOMING OUT.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
FOLLOWED HPC GUIDANCE AND ECMWF. MONDAY NIGHT INTO TUESDAY NIGHT GFS
ALSO FAIRLY CLOSE TO ECMWF...HOWEVER...BY WEDNESDAY THROUGH FRIDAY
THE GFS DEEPENS LOWS IN SOUTHEASTERN CANADA AND THE NORTHERN ROCKIES
MUCH MORE SO THAN ECMWF...AND FLOW ALOFT MORE ZONAL.

STRONG COLD ADVECTION STARTS THE LONG TERM PERIOD MONDAY NIGHT INTO
TUESDAY BEHIND DEPARTING LOW PRESSURE MOVING INTO THE CANADIAN
MARITIME. AT THE SURFACE RIDGE BUILDS INTO THE AREA LATE TUESDAY
NIGHT INTO WEDNESDAY...THEN MOVES EAST THROUGH THE END OF THE
FORECAST PERIOD. WILL SEE AN EXTENDED PERIOD OF SOUTHWESTERLY FLOW
WITH WARM ADVECTION. TEMPERATURES WILL BE MODIFYING THROUGH THE
PERIOD...AND BY FRIDAY INLAND ARES OF NORTHEASTERN NEW JERSEY MAY
APPROACH 60 DEGREES. WITH THE LAND WARM UP AND OCEAN TEMPERATURES IN
THE MID 30S...WILL LIKELY DEVELOP SEA BREEZES DURING THE AFTERNOONS
WEDNESDAY THROUGH FRIDAY...WITH SOUTH FACING SHORES COOLER.

MAINLY ZONAL FLOW ALOFT TUESDAY NIGHT THROUGH FRIDAY WITH WEAK
SHORTWAVES MOVING THROUGH THE FLOW...WITH LITTLE REFECTION AT THE
LOWER LEVELS. WITH SHORTWAVES MOVING THROUGH TUESDAY NIGHT INTO
WEDNESDAY...AND THURSDAY NIGHT INTO FRIDAY...WILL SEE SOME INCREASE
IN HIGH CLOUDINESS.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
HIGH PRESSURE WILL MOVE OFF THE MID ATLANTIC COAST TODAY WHILE LOW
PRES DEVELOPS OFF THE SE COAST AND A COLD FRONT MOVES ACROSS THE
GREAT LAKES REGION.

VFR. WINDS WILL BE FROM THE SOUTHWEST BETWEEN 10 TO 15 KT...WITH
SOME OCCASIONAL GUSTS. GUSTS ARE NOT EXPECTED TO EXCEED THE 20-22
KT RANGE. WINDS GRADUALLY DIMINISH AFTER SUNSET AND WE LOSE THE
GUSTS. OUTSIDE OF THE CITY TERMINALS...WINDS MAY EVEN GO LIGHT AND
VARIABLE FOR A WHILE. ON SATURDAY...SOUTHWEST WINDS BECOME MORE
WESTERLY AND INCREASE...WITH SUSTAINED SPEEDS BETWEEN 10 TO 15 KT.
GUSTS ALSO INCREASE LATE IN THE TAF PERIOD.

     NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT:  HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KJFK FCSTER COMMENTS: WIND GUSTS MAY END AN HOUR ON EITHER SIDE OF 23Z.

KLGA FCSTER COMMENTS: WIND GUSTS MAY END AN HOUR ON EITHER SIDE OF 23Z.

KEWR FCSTER COMMENTS: A FEW OCCASIONAL GUSTS TO 22 KT POSSIBLE.

KTEB FCSTER COMMENTS: A FEW OCCASIONAL GUSTS TO 18 KT POSSIBLE.

KHPN FCSTER COMMENTS: A FEW OCCASIONAL GUSTS TO 18 KT POSSIBLE.

KISP FCSTER COMMENTS: WIND GUSTS MAY END AN HOUR ON EITHER SIDE OF
22Z.

OUTLOOK FOR 12Z SATURDAY THROUGH WEDNESDAY...

SAT AFTERNOON...VFR. GUSTY SOUTHWEST WINDS DEVELOPING BECOMING
WEST-NORTHWEST AND STRENGTHENING BEHIND COLD FRONT.

SUN/SUN NIGHT...INCREASING SOUTHWEST FLOW. LOW CHANCE OF SUB-VFR IN
-RA AND/OR -SN.

MON-WED...VFR. STRONG GUSTY WESTERLY WINDS POSSIBLE ON MONDAY AND
MONDAY NIGHT.

&&

.MARINE...
HIGH PRESSURE MOVES OUT TO SEA TONIGHT AS A COLD FRONT APPROACHES
SATURDAY. WINDS INCREASE BEHIND THE FRONT SATURDAY...AND A FEW
GUSTS TO GALE FORCE ARE POSSIBLE LATE IN THE DAY.

WINDS DIMINISH SOMEWHAT SATURDAY NIGHT AHEAD OF A WARM FRONT...THEN
INCREASE ONCE AGAIN LATER SUNDAY...AFTER THE FRONTAL PASSAGE.

A COLD FRONT THEN CROSSES THE WATERS MONDAY AS LOW PRESSURE DIVES
OUT OF CANADA AND TRAVERSES ACROSS THE NORTHEAST.

AS FOR SEAS...LEANED TOWARD BUOY CLIMO...AND BUMPED UP SEAS SLIGHTLY
FROM WAVE WATCH III OUTPUT.

DEEPENING LOW WILL BE MOVING SOUTH OF NOVA SCOTIA MONDAY NIGHT AND
WITH STRONG COLD ADVECTION AND STRONG WINDS IN THE LOWER LEVELS WILL
SEE MIXING OVER THE WATERS WITH GUSTS ON THE OCEAN LIKELY REACHING
GALE FORCE...AND TO SMALL CRAFT ON THE REMAINDER OF THE FORECAST
WATERS. AS HIGH PRESSURE BUILDS FROM THE WEST LATE MONDAY
NIGHT...AND THE COLD ADVECTION WEAKENS...GUSTS ARE EXPECTED TO
DIMINISH TO BELOW SMALL CRAFT LEVELS. HOWEVER...SEAS ON THE OCEAN
WILL BE SLOW TO SUBSIDE...AND WILL NOT FALL BELOW SMALL CRAFT LEVELS
UNTIL TUESDAY MORNING.

WAVEWATCH SEAS MONDAY NIGHT INTO TUESDAY EVENING WERE TOO HIGH IN
THE NORTHWEST FLOW AND LOWERED BY AROUND A FOOT. AFTERWARD GUIDANCE
SEEMED MORE REASONABLE.

WINDS AND SEAS WILL REMAIN BELOW ADVISORY LEVELS LATER TUESDAY
THROUGH WEDNESDAY AS HIGH PRESSURE BUILDS OVER THE WATERS. AS THE
HIGH MOVES OFF SHORE LATE WEDNESDAY INTO WEDNESDAY NIGHT A SOUTHERLY
FLOW DEVELOPS AND INCREASES...AND BY LATE WEDNESDAY NIGHT SEAS ON
THE OCEAN MAY BUILD BACK TO SMALL CRAFT LEVELS.

&&

.HYDROLOGY...
SIGNIFICANT PCPN OR RAPID SNOW/ICE MELT IS NOT EXPECTED THRU WED.
A WARM UP IS POSSIBLE DURING THE END OF NEXT WEEK WHICH MAY RESULT
IN SIGNIFICANT MELTING OF SNOW AND POSSIBLE ICE BREAKUP ON AREA
RIVERS.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 AM SATURDAY TO MIDNIGHT EST
     SATURDAY NIGHT FOR ANZ335-338-345.
     SMALL CRAFT ADVISORY FROM 6 AM SATURDAY TO 6 AM EST SUNDAY FOR
     ANZ330-340-350-353-355.

&&

SYNOPSIS...PW
NEAR TERM...PW
SHORT TERM...PW
LONG TERM...MET
AVIATION...BC
MARINE...MET/PW
HYDROLOGY...PW
Hazardous weather outlook, Feb 11, 3:23 AM EST, 12 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
323 AM EST FRI FEB 11 2011

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-120830-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
323 AM EST FRI FEB 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-120830-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
323 AM EST FRI FEB 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

GALE FORCE WIND GUSTS ARE POSSIBLE BEHIND A COLD FRONT SATURDAY
AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

JMC

Nearby

Small Craft Advisories in New York, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.